# SDR ASAA2013111996452

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,202 hours, 6,617 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT008669D
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 33,640 hours, 10,469 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS A LARGE HISTORY OF OIL LEAKS WITH NO FINDINGS.  ACFT GROUNDED. PERFORMED POWER RUN LEAK CHECK IAW AMM 71-00-00-700-823.  NO LEAKS NOTED.  ON ENGINE SHUTDOWN, FOUND STATIC LEAK AT NR 2 ENGINE LUBRICATION UNIT.  REMOVED NR 2 ENGINE LUBRICATION UNIT IAW AMM 79-21-01-000-801-F00.  INSTALLED SERVICEABLE LUBRICATION UNIT.  RAN ENGINE AT IDLE AT GATE FOR 10 MINUTES, NO LEAKS NOTED DURING ENGINE RUN OR AT SHUTDOWN.  REF AMM 79-21-01-400-801-F00, 71-00-00-800-811-F00.
